# SDR CALA2025110410879

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 55,491 hours, 19,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW32L EMERGENCY LIGHT AISLE ILLUMINATION BEZEL BROKEN REMOVED AND REPLACE EMERGENCY LIGHT ASSEMBLY ON ROW 32L IN REFERENCE AMM 33-51-11 OPS CHECK GOOD
